It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 13Showing 1 - 20 of 258 for accutane rash. (0.003 seconds)


Accutane rash
Nov 9, 2001
... i've been on accutane for about 5 weeks and have noticed i've got a slight rash on the back of my hands and arms- does anyone know if this is because of the accutane? (2 replies)
... I strongly disagree with this post. Your just getting the suvere dryness of the lips that is almost guaranteed with accutane. Once you find a good lip balm you will be much better. And before you go to bed really LOAD it on and keep it right beside you at night if you wake up during the night. One thing I used at night was nivea cream. I LOADED it on at night, and i mean... (12 replies)
Accutane Journal
Sep 22, 2004
... To the person that asked about rough dry patches of skin... I had them all over my forearms and wrists. My derm said that almost everyone he treats with accutane develops this and he calls it the 'accutane rash'. I used a ton of aquaphor on mine and it helped. For me it went away within two weeks. ... (672 replies)

Accutane rash
Nov 9, 2001
... It probably is yes, my derm said its quite possible I'd get a rash on my arms. ... (2 replies)
... I think you are having an allergic reaction to the accutane. Rash, hives and swelling of the lips are signs. Give the derm a call.... (12 replies)
... am on day 24 at 40mg. sideffects currently are: skin is a bit dry on face but nothing unmanageable (about 4 or 5 days ago though i was incredibly dry and big chunks of dead skin were falling off my face around some spots which were slowly healing... moisteriser did nothing and it was generally very unpleasant). i'm very very tired alot of the time. makes it hard to... (92 replies)
Accutane rash
Nov 9, 2001
... I had that on the back of my hands when I was on Accutane. I think it put Vaseline on at night, and it improved. (2 replies)
... bout a month, then got put to 80mg. my side affects were bad rash, all up my arms, for that i used alot of cetaphil lotion, and she prescribed me an ointment for rash patches. the rash comes and goes, comes fast when you do not leave lotion on you. Dry eyes, eye drops for that. ... (3 replies)
Accutane and rash?
Apr 16, 2006
... Yes, it is accutane related. Your doctor should be able to prescribe a cream to help with that. My daughter had a rash on her hands the whole time she was on accutane. ... (4 replies)
... I'm on Accutane too. My third month. And this is my second time being on Accutane. I took it a couple years ago too for five months. I have never had a rash like you're describing. Are you using a new laundry detergent? ... (8 replies)
... looking rash started on my cheekbones and nose. I hesitiate to say "butterfly" rash, because that sounds like I want a lupus diagnosis. ... (16 replies)
... I've been on accutane 4 weeks, tomorrow. ... (5 replies)
... I have never lost a single strand of hair in two cycles of accutane and my dryness has been minimal. Only chapped lips. I did get a rash on my wrist but the cream took care of that quickly. I haven't had any serious side effects. ... (68 replies)
... oh ya i got a rash too on my arm, but this was quickly cleared up with a mild cream from my derm. It was basically just like an overdrying rash. Accutane is turns you into a sandman basically. These other things people associate with accutane I truly believe are coincidental. ... (20 replies)
... I started visiting this board a year ago before beginning accutane and thought I'd share my experience. ... (0 replies)
... t. Well about a year and a half ago I visited a derm for the first time and asked her if I could go on accutane. My brother experienced no side effects except a rash here and there and chapped lips. She was all for it and so the adventure of accutane began. ... (47 replies)
... i was on accutane, and had this rash all th time, and if i drank, i swear one time i thought i had to go to tthe hospital, i would refer to it as fire rash, but all in all it's worth it, just get the right medicine, and you'll be ok.....keep lotion on at all times, because when i forgot, i would get the fire rash.

(3 replies)

... Hey There...im on accutane too. Its been less than a month though, but i am already getting rash like bumps on my arms. I put moisturizing lotion on it this morning and it became worse for the next half hour, then it seemed to calm down. ... (1 replies)
What is accutane?
Dec 10, 2001
... A women who has taken Accutane should not get pregnant until one month after stopping the medication. After that time, it's safe to become pregnant. ... (1 replies)
Accutane and rash?
Apr 16, 2006
... hi everyone...ive been on accutane for about a month and a half and things have been great...my skin is clearing up nicely...still get a couple small breakouts..but nothing huge like before... ... (4 replies)




Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 13

All times are GMT -7. The time now is 12:20 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!